# SDR SWAA2022022829448

- Difficulty date: November 30, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 63,732 hours, 37,241 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER COMPARTMENT FLOOR STRUCTURE; S17L AT FWD. ENTRY DOOR CUT OUT ANGLE ATTACHED TO SKIN HAS CORROSION. / REMOVED CORROSION I-A-W SRM 51-10-02-0G-0. L=2'; W=1'; D=.009' OUT OF LIMITS PER SRM 53-10-15-1A-1 PG 4.C.(2)(A). REMOVED FWD ENTRY DOOR CUT OUT ANGLE PER SRM 51-40-02-0G-0. FORMED NEW ANGLE PER B DWG# 141A8234 SRM 51-30-01; MATERIAL USED 2024 'O'.063' LOT# 5019863; HEAT TREATED 2024T3 PO# 721212; LOCATED AND DRILLED FASTENER HOLES PER SRM 51-40-05-0G-0. TREATED AND PRIMED PER AMM 51-21-41-370; AMM 51-21-72-370. INSTALLED ANGLE PER BDWG# 141A8230 AND SRM 51-40-02-0G-0. AT FWD PASSENGER COMPT FLOOR STRUCTURE S17L FWD ENTRY DOOR CUTOUT.
